| Model Number |
1000096 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a cartridge change error occurred.Reportedly, the customer continued to use the pump for insulin therapy.There was no reported adverse impact to the customer's blood glucose level.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.